# SDR USAA2013032100012

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 15,048 hours, 1,973 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 3R DOOR ASSIST BOTTLE PRESSURE BELOW GREEN BAND.  SERVICED 3R DOOR ASSIST BOTTLE.
